# SDR COZA20160114076

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,142 hours, 38,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: 39811611
- Part serial: 2875
- Condition: Intermittent
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIR CONDITIONING OPERATIONAL CHECKS, LT MIXING VALVE WAS FOUND TO BE STICKING AND INTERMITTENT.  REPLACED MIXING VALVE.
